# SDR SWIA200921435

- Difficulty date: April 15, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 29,796 hours, 43,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 794
- Condition: Discharged
- Location: Emergency Light
- Part time: 12,759 hours, 17,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  REPLACED ELBP, PN D366-04-001, SN OFF 794.
